# SDR CALA2023022000484

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 143N832854
- Condition: Corroded
- Location: Sta742/Rbl60
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN CREASE BEAM INNER CHORD CORRODED AT APP ROX STA 742 RBL60.  TRANSCRIBED FROM HAECO GSO NRC# 9284230 REMOVED/BLENDED CORROSION. FOUND TO BE 100% OUT OF LIMITS PER B7 INSTALLED NEW CREASE BEAM IAW B757-200 SRM 51-40-02. REMOVED DOT 57-200 SRM 53-30-15-1A-1. REMOVED CREASE BEAM IAW B757-200 SRM 5 : X154. TRANSCRIBED FROM HAECO NR 9284230. HAECO GSO MECH V93252 1-40-02. RECEIVED, LOCATED AND DRILLED NEW CREASE BEAM PART # 14 55 AND INSP QC453. 3N8328054 IAW BAC DWG 143N8322 REV:K AND B757-200 SRM 51-40-05.
